# SDR HDN2001F00000

- Difficulty date: August 30, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N313MS
- Make and model: Urocop EC135P1
- Aircraft serial: 0095
- Engine: Pwa PW206B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Valve
- Part number: L792M2002102
- Condition: Inoperative
- Location: Thermostat Valve
- Part time: 1,427 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CRUSE FLIGHT, ENGINE OIL TEMPERATURE EXCEEDED RED LINE.  ENGINE THROTTLE ROLLED TO 20 TO 30 PERCENT TORQUE.  TEMPERATURE REMAINED ABOVE RED LINE.  ENGINE SHUT DOWN (NR 1) AND PROCEEDED TO NEAREST AIRPORT.  DECLARED AND EMERGENCY, LANDING OK, NO DAMAGE.
